# SDR UHLA2014040700300

- Difficulty date: April 7, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N215JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000270
- Aircraft time: 11,463 hours, 8,891 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 17001679001
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE MID BELLY FAIRING ATTACH POINT.  R & R ATTACH FAIRING .
